Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffered with tinnitus after cold and viral. Have headaches. Reason?

Hi, I am Ashish from Mumbai, In July 2011 I heavy cold and Viral and later suffered with tinnitus which gradually recovered in 6 months and it reoccurs only when I have cold. Again in this year just I had cough and cold and since then suffering from severe headache just around left eyebrow. I had green mucus but not it is thick colorless. Along with headache I also get rigging sound again in both the ears (more on right side) Left side headache is so severe that I have to take any half tablet of pain killer to avoid it, for me it looks like symtoms of sinus . It there any antibiotics which I can take to avoid headache and sinus problem, secondly any anti allergic medicine which will avoid continous cold now & then thru out the year in all seasons Thakns in advance for your guidance
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
You are probably having recurrent sinusitis due to allergic rhinitis.You certainly need antiallergic measures once the sinusitis is treated.Otrivin nasal drops 2 drops each side followed by steam inhaation for 5 days+tab cefixime 200 twice daily for a week+tab MontairLC for allergy at night and brufen 4oo thrice daily for 3 days will help you.After 5 days you can use a nasal spray twice daily for 2-3 months ..FLOMIST will be fine..for the nasal allergy.
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor